# SDR SCNA20221020134

- Difficulty date: October 19, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 39,677 hours, 16,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER 74336 NR00001:  DURING EMERGENCY OPS CHK FOUND LEFT AFT OVERWING LIGHT INOP.  RESOLUTION:    R & R LEFT AFT OVERWING EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHK GOOD.
